Are you taking the latest weight loss injectable medication and experiencing some side effects?Have no fear, the Doctor is in.
Nausea usually takes a few weeks to subside, so hang in there as long as you can. Make sure that you’re drinking enough water and that your meal portion sizes are not too big. Excess portion sizes may also result in reflux (heartburn), belching and vomiting. Your eyes may be bigger than your stomach so be more mindful and slow down your eating.
Not hungry? Skipping meals? If you answered “yes” to either of those questions, then alarm bells should be ringing in your head. Think of meals as “fuelings”. Your body needs that crucial fuel to lose weight and preserve lean body mass.
If you’re experiencing abdominal pain or suffering from pancreatitis or gallstones, then you should stop your weight loss medication immediately. Pregnant, trying to become pregnant or breastfeeding? Personal or family history of medullary thyroid cancer? Personal or family history of Type 2 MEN? These medications are not for you.
Here at AWE, the doctor is always ready to answer your questions. With our expertise, we can assist in determining if weight loss medications are right for you and what is the optimal dose to maximize weight loss while easing any side effects. Weight loss medications are just one component of a weight loss treatment plan. When these medications are used in the right way, not only is a significant amount of weight lost but chronic medical conditions could be improved as well.